Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes extreme fatigue, dizziness, headache, nausea, chills and tachycardia?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1370 Questions
Question
My husband has had these symptoms for over a year: extreme fatigue, dizziness & slight headache. These symptoms have come and go all this time. he was sent to a neurologist and his meds checked. Since Oct. the symptoms have become worse and now he has nausea, chills and tachycardia. The tachycardia only happens when he is sleeping. He was fine last week but the symptoms have come back from yesterday....the worst ever.
His EKG and echocardiograms are normal. His Lyme disease test was normal. Blood tests were normal. Who do we see to get diagnosed. I think our GP is rapped out.
Fri, 18 May 2018 in Brain and Spine
 
 
Answered by Dr. Saddiq Ulabidin 2 hours later
Brief Answer:
May need thyroid functions tested alongwith B12, folic acid and D3

Detailed Answer:
Hi! Welcome to Healthcaremagic. Thanks for sharing your concerns with us. We will try to help you in best way possible. First of all it's sad to know what your husband had been going through lately.

Based on the history you have shared, he needs to be evaluated for thyroid functions tests as well as levels of B12, D3 and folic acid as any fluctuations can lead to the symptoms as you have discussed.

Getting CPk, LDH as well as ANA, ESR,and CRP may also be needed to rule out any muscular disease or any autoimmune or rheumatological disease.

Next best person to get consultation from is rheumatologist. Meanwhile supplements for calcium, Vitamin D3 and B complex should be started. If these causes turn out to be normal a holler monitoring may also be needed.

Wishing him a quick recovery. Hope this has answered your query. If you have any more questions please feel free to ask. Regards
Above answer was peer-reviewed by
 
Follow-up: What causes extreme fatigue, dizziness, headache, nausea, chills and tachycardia? 1 hour later
His thyroid was tested and wasormal.

Sorry my typing was bad. He had his thyroid tested and it was normal. He also wore a holler monitor and that should tachycardia at night and he is seeing another cardiologist on Friday.
Right now he is under a blanket like a lump...really dizzy today.

I read your reply again and saw holler monitor...what is that I assumed on first reading that it was a holter monitor, my mistake.
 
 
Answered by Dr. Saddiq Ulabidin 9 hours later
Brief Answer:
It's good that holter monitoring and thyroid are normal, start supplements

Detailed Answer:
Hi! Thanks for the feedback. Yes it's good that holter monitoring and thyroid functions are normal and as we had discussed already, it was anomg our suggested plan and to get a detailed neurological examination and ENT examination for both cerebellar functions and benign positional vertigo respectively should be done alongwith levels of calcium, D3, B12 and folic acid and meanwhile supplements can be started.

If these tests turn up to he normal, a rheumatologist review alongwith baseline workup for rheumatological or auto immune diseases like polymyalgia rheumatica or some myopathy should also be done. You can keep me updated regarding the course of management and diagnosis. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor